# SDR DALA14031340633

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 85,479 hours, 39,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE LIGHTENING STRIKE ON APPROACH.   FOUND A MULTIPLE POINTS AHEAD OF NOSE GEAR DOOR AFTER LANDING.   PERFORMED LIGHTENING STRIKE INSPECTION IAW AMM 05-51.  REPAIRED DAMAGE IAW SRM 51-70-05.
